MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that a falsely low sodium test result was obtained for one patient sample from a dimension exl 200 analyzer.A siemens operational support (sos) specialist connected remotely to the customer site.Sos found the imt pup rate was 82.1 and stable.Tubing x0 and x1 were clean.The sample probe count was 19,000 cycles.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse found that the sample ultrasound block was in contact with the arm¿s metal support and that the ultrasound r1 probe was also in contact with the metal support.The cse replaced the 2 motors on the sample syringe panel, replaced the 2 sample syringes and replaced the sample tubing.The cse adjusted the 2 home positions of the syringe panel, removed the imt port and performed reaming and bleach cleaning.The cse aligned the sample probe with the imt port, replaced all imt tubing and performed maintenance on the rotary valve.The cse replaced the peristaltic tubing and aligned it to a flow rate set to 81 l/revolution), replaced the kcl, diluent, quick lyte reagents and primed the fluid lines.Internal quality control materials (iqc) were run with acceptable results.The cause of the falsely low sodium test result is unknown.Improper alignments at the ultrasound block were a contributing factor.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
A falsely low sodium test result was obtained for one patient sample from a dimension exl 200 analyzer.The initial test result was not released to a physician.The same sample was repeated on the same and an alternate dimension exl 200 analyzer.The test result from the alternate analyzer was higher, considered correct and released to a physician.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24755352
Report Number2517506-2026-00060
Device Sequence Number8779676
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10636929
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale